# SDR CALA2022022800502

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737900
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 147A5712U34
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR WEB AT AFT WET AREA AT STA. 986.5 WL 208.1, L BL27.95 (DOT AP56-062) AAR RFD NR 99920617 REMOVED AND REPLACED FLOOR WEBON STA986-1016 IAW B737-900 SRM 51 -40-02-06-0 AND DWG 147A5700.
